Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 982857, 10 pages
http://dx.doi.org/10.1155/2015/982857
Research Article

A Note about Certain Arbitrariness in the Solution of the Homological Equation in Deprit’s Method

1Scientific Computing Group (GRUCACI), University of La Rioja, 26004 Logroño, Spain
2Center for Biomedical Research of La Rioja (CIBIR) and Scientific Computing Group (GRUCACI), 26006 Logroño, Spain

Received 1 September 2014; Accepted 2 January 2015

Academic Editor: Jun Jiang

Copyright © 2015 Juan Félix San-Juan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Juan Félix San-Juan, Rosario López, Iván Pérez, and Montserrat San-Martín, “A Note about Certain Arbitrariness in the Solution of the Homological Equation in Deprit’s Method,” Mathematical Problems in Engineering, vol. 2015, Article ID 982857, 10 pages, 2015. doi:10.1155/2015/982857